An integral formula for $L^2$-eigenfunctions of a fourth-order Bessel-type differential operator

Toshiyuki Kobayashi, Jan Möllers

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Abstract

We find an explicit integral formula for the eigenfunctions of a fourth-order differential operator against the kernel involving two Bessel functions. Our formula establishes the relation between K-types in two different realizations of the minimal representation of the indefinite orthogonal group, namely the L 2-model and the conformal model.
Original languageEnglish
JournalIntegral Transforms and Special Functions
Volume22
Issue7
Pages (from-to)521-531
Number of pages11
ISSN1065-2469
DOIs
Publication statusPublished - 2011
Externally publishedYes

Fingerprint

Dive into the research topics of 'An integral formula for $L^2$-eigenfunctions of a fourth-order Bessel-type differential operator'. Together they form a unique fingerprint.

Cite this